Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 8, Pages 471-476
http://dx.doi.org/10.1155/S0161171201006482

Some applications of minimal open sets

Department of Applied Mathematics, Fukuoka University, Nanakuma Jonan-ku, Fukuoka 814-0180, Japan

Received 16 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fumie Nakaoka and Nobuyuki Oda, “Some applications of minimal open sets,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 8, pp. 471-476, 2001. https://doi.org/10.1155/S0161171201006482.